# SDR SWIA200617429

- Difficulty date: December 5, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 22,694 hours, 33,363 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Flow Divider
- Part number: 38301631
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU ON THE GROUND, NOTICED STRONG FUEL SMELL IN THE AIRCRAFT.  REMOVED AND REPLACED APU FLOW DIVIDER IAW ALLIED SIGNAL MM 49-30-58.  OPERATIONAL CHECKS GOOD.
